Open Access
Translator Disclaimer
March 2006 Global existence of the Cauchy problem for a chemotactic system with predator-prey dynamics
Hiroshi Mori
Hiroshima Math. J. 36(1): 77-111 (March 2006). DOI: 10.32917/hmj/1147883398

Abstract

In this paper we consider the Cauchy problem for the parabolic system arising in biology. By the method of the analytic semigroup developed in Osaki and Yagi, Yagi we show existence, uniqueness and non-negativity of global solutions.

Citation

Download Citation

Hiroshi Mori. "Global existence of the Cauchy problem for a chemotactic system with predator-prey dynamics." Hiroshima Math. J. 36 (1) 77 - 111, March 2006. https://doi.org/10.32917/hmj/1147883398

Information

Published: March 2006
First available in Project Euclid: 17 May 2006

zbMATH: 1107.35059
MathSciNet: MR2213645
Digital Object Identifier: 10.32917/hmj/1147883398

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.36 • No. 1 • March 2006
Back to Top